| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 9, 2015, no. 21-24


E. A. Owoloko, N. A. Omoregbe, A. A. Azeta, S. O. Edeki
      Analytical solution of the Schwartz-Moon growth option model revisited
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 21, 1021-1029
      http://dx.doi.org/10.12988/ijma.2015.5232

M. Ahsanullah, M. Shakil, B. M. Golam Kibria, F. George
      Distribution of the product of Bessel distribution of second kind and gamma distribution-properties and characterization
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 21, 1031-1048
      http://dx.doi.org/10.12988/ijma.2015.5113

Shin Min Kang, Parveen Kumar, Sanjay Kumar
      Fixed points for \alpha-\psi-contractive mappings in cone metric spaces
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 22, 1049-1058
      http://dx.doi.org/10.12988/ijma.2015.5251

Edilber Almanza-Vasquez, Ana-Magnolia Marin-Ramirez, Ruben-Dario Ortiz-Ortiz
      Approximation to the dissipative Klein-Gordon equation
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 22, 1059-1063
      http://dx.doi.org/10.12988/ijma.2015.5236

Tarig M. Elzaki, Hwajoon Kim
      The solution of radial diffusivity and shock wave equations by Elzaki variational iteration method
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 22, 1065-1071
      http://dx.doi.org/10.12988/ijma.2015.5242

Olena Taras, Andriy Zagorodnyuk
      On continuity of algebraic operations in the Gelfand topologies generated by algebras of analytic functions on Banach spaces
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 22, 1073-1076
      http://dx.doi.org/10.12988/ijma.2015.5228

Ingrida Bajcicakova
      Linear system with high-speed feedback and nonlocal boundary conditions
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 22, 1077-1081
      http://dx.doi.org/10.12988/ijma.2015.5231

Hero Waisi Salih, Zainal Abdul Aziz, Faisal Salah
      Number of limit cycles for homogeneous polynomial system
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 22, 1083-1093
      http://dx.doi.org/10.12988/ijma.2015.412381

R. P. Tripathi, Shweta Singh Tomar
      Optimal order policy for deteriorating items with time-dependent demand in response to temporary price discount linked to order quantity
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 23, 1095-1109
      http://dx.doi.org/10.12988/ijma.2015.5235

E. R. El-Zahar, A. M. N. Ebady, Y. S. Hamed
      A non-linear high order explicit differential transform based method for solving initial value problems
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 23, 1111-1127
      http://dx.doi.org/10.12988/ijma.2015.5246

Stephanie A. Omega, Sergio R. Canoy, Jr.
      Restrained locating-domination in graphs
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 23, 1129-1140
      http://dx.doi.org/10.12988/ijma.2015.5229

D. V. Dolgy, Taekyun Kim, Jong Jin Seo
      Identities of symmetry for higher-order modified q-Bernoulli polynomials under S_4
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 23, 1141-1148
      http://dx.doi.org/10.12988/ijma.2015.5238

Hossam A. Ghany, Muteb R. Alharthi, Ahmed Al Osaimi
      The indefinite moment problem on Euclidean spaces
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 24, 1149-1157
      http://dx.doi.org/10.12988/ijma.2015.5254

Ana-Magnolia Marin-Ramirez, Veronica-Patricia Jaramillo-Camacho, Ruben-Dario Ortiz-Ortiz
      Solutions for the combined sinh-cosh-Gordon equation
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 24, 1159-1163
      http://dx.doi.org/10.12988/ijma.2015.5256

Rabie Zine, Mustapha Raissouli
      On a functional mean inequality, application for the geometric operator mean
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 24, 1165-1171
      http://dx.doi.org/10.12988/ijma.2015.5262

Jishan Fan, Tohru Ozawa
      Regularity criteria for the incompressible MHD with the Hall or ion-slip effects
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 24, 1173-1186
      http://dx.doi.org/10.12988/ijma.2015.5253

S. Ahmad Ali
      A continued fraction for second order Mock theta functions
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 24, 1187-1189
      http://dx.doi.org/10.12988/ijma.2015.5257

Benjier H. Arriola, Sergio R. Canoy, Jr.
      Secure doubly connected domination in the join of graphs
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 24, 1191-1200
      http://dx.doi.org/10.12988/ijma.2015.5249


Journals | Books | Author guidelines